# SDR QMLA2021041520031

- Difficulty date: April 15, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N984ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9080
- Aircraft time: 8,238 hours, 26,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: B533K5396204
- Condition: Chafed
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE WAS REPORTED ON THE RWL1505 INTERCOSTAL (PN: B533K5396-204) IN THE FORM OF CHAFES. THE CHAFES WERE MEASURED TO BE APPROXIMATELY 0.007” AND 0.010” DEEP. THIS DAMAGE HAS BEEN REPAIRED AND DOCUMENTED ON FAA FORM 337 DATED 06/05/2021.
